MathSciNet Relay Station
MathSciNet bibliographic data
MR1102752 (92h:57056) 57S25 (20H10 57M05 57N05 57N10)
Gabai, David Convergence groups are Fuchsian groups. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 2, 395-402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement